Alert archive / South Carolina / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 115, NWS Columbia, SC

June 19, 2020Aiken County, Edgefield County, South Carolina; Columbia County, Richmond County, Georgia

NWS Columbia, SC issued this severe thunderstorm warning at Jun 19, 2020, 9:45 PM EDT for Aiken County, Edgefield County, South Carolina; Columbia County, Richmond County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2020, 9:45 PM EDT (01:45 UTC)
Expired
Jun 19, 2020, 10:15 PM EDT
In force
30 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Columbia County, GA, Richmond County, GA, Aiken County, SC, Edgefield County, SC

The radar

The Columbia radar (KCAE), 97 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2020-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2020-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

759 
WUUS52 KCAE 200145
SVRCAE
GAC073-245-SCC003-037-200215-
/O.NEW.KCAE.SV.W.0115.200620T0145Z-200620T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
945 PM EDT Fri Jun 19 2020

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  East central Columbia County in east central Georgia...
  Northeastern Richmond County in east central Georgia...
  Southwestern Edgefield County in central South Carolina...
  Southwestern Aiken County in central South Carolina...

* Until 1015 PM EDT.

* At 945 PM EDT, a severe thunderstorm was located near Martinez,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Aiken, North Augusta, Evans, Martinez, Aiken Mall, Augusta,
  Clearwater, Belvedere, Jackson, Glendale, Midtown, Riverwood,
  Summerville, Augusta Mall, Daniel Field, Citizens Park, Village
  Plaza Shopping Center, Augusta National Golf Club, USC Aiken and
  Gloverville.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 192 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 11.
 Interstate 520 in Georgia between mile markers 1 and 3, and between
mile markers 10 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

&&

LAT...LON 3362 8219 3361 8216 3359 8213 3360 8211
      3363 8210 3367 8213 3369 8212 3355 8165
      3331 8179 3353 8227
TIME...MOT...LOC 0145Z 296DEG 26KT 3357 8206 

HAIL...1.00IN
WIND...60MPH
 
$$

fwa
2 follow-up statements
384 
WWUS52 KCAE 200159
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
959 PM EDT Fri Jun 19 2020

GAC073-245-SCC003-037-200215-
/O.CON.KCAE.SV.W.0115.000000T0000Z-200620T0215Z/
Columbia GA-Richmond GA-Edgefield SC-Aiken SC-
959 PM EDT Fri Jun 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EAST CENTRAL COLUMBIA...NORTHEASTERN RICHMOND...SOUTHWESTERN
EDGEFIELD AND SOUTHWESTERN AIKEN COUNTIES...

At 959 PM EDT, a severe thunderstorm was located over North Augusta,
moving southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Aiken, North Augusta, Evans, Martinez, Aiken Mall, Augusta,
Clearwater, Belvedere, Jackson, Glendale, Midtown, Summerville,
Daniel Field, Citizens Park, Village Plaza Shopping Center, Augusta
National Golf Club, USC Aiken, Gloverville, Graniteville and
Burnettown.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 197 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 11.
 Interstate 520 in Georgia between mile markers 12 and 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report any hail, damaging winds or flooding directly to the Columbia
National Weather Service at 803 234 4115 when it is safe to do so.
You can also send reports by Facebook or Twitter to NWSColumbia or by
e-mail at NWS.Columbia@noaa.gov.

&&

LAT...LON 3354 8217 3359 8213 3360 8211 3363 8210
      3366 8203 3355 8165 3331 8179
TIME...MOT...LOC 0159Z 296DEG 26KT 3353 8195 

HAIL...<.75IN
WIND...60MPH
 
$$

fwa
028 
WWUS52 KCAE 200214
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1014 PM EDT Fri Jun 19 2020

GAC073-245-SCC003-037-200224-
/O.EXP.KCAE.SV.W.0115.000000T0000Z-200620T0215Z/
Columbia GA-Richmond GA-Edgefield SC-Aiken SC-
1014 PM EDT Fri Jun 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLUMBIA...
NORTHEASTERN RICHMOND...SOUTHWESTERN EDGEFIELD AND SOUTHWESTERN AIKEN
COUNTIES WILL EXPIRE AT 1015 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Columbia.

LAT...LON 3354 8217 3359 8213 3360 8211 3363 8210
      3366 8203 3355 8165 3331 8179
TIME...MOT...LOC 0214Z 296DEG 26KT 3349 8185 

$$

fwa

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 8:36 PM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jun 19, 8:36 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
836 PM EDT Fri Jun 19 2020

.SYNOPSIS...
An upper trough and daytime heating expected to provide
scattered showers and thunderstorms today. Upper level ridging
and warmer temperatures will be over the region for much of the
weekend along with chances of mainly afternoon and evening
showers and thunderstorms. Increasing chances of convection will
return Tuesday onward as moisture and the next frontal boundary
move into the region.

&&

.NEAR TERM /UNTIL 7 AM SATURDAY MORNING/...
Mid level shortwave moving into the CWA this evening clearly
evident on water vapor loops. Given a modestly unstable low
level environment, the forcing from the shortwave has aided
convective initiation, with widespread pulse thunderstorms,
which have evolved into a linear complex north of Columbia. The
mean west southwest flow should continue to carry the storms
off to the east and northeast for the remainder of the evening,
with convection winding down after midnight due to both diurnal
forces and the moving away of best mid to upper level support.

&&

.SHORT TERM /7 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
Upper level trough axis will be moving offshore during the late
morning with the upper level ridge building in Saturday
afternoon and Sunday. Although the axis will be offshore there
will still be instability and a couple weak short waves rotating
through the region so potential for mainly diurnal convection is
possible with the highest pops in the northern and eastern
Midlands where instability will be greatest and closest to the
departing trough. Thunderstorm chances will be lower Sunday as
the ridge axis moves over the region and suppresses most of the
potential. With the ridge building in temperatures will
continue rising with highs Saturday afternoon in the mid 80s to
around 90 and the low 90s Sunday. Overnight lows will be in the
upper 60s to low 70s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Upper level ridge will be moving east of the area and offshore
Monday evening as the next low pressure and frontal boundary
move through the central MS River Valley. Tuesday the upper
level trough will continue digging through the central US as the
surface low moves into the eastern Great Lakes and a cold front
strengthens. With southerly flow over the forecast area Tuesday
chances of convection will be increasing and the front will move
into the area on Wednesday. The front will stall over the
region Wednesday night and remain a focus for convection through
Friday. Models differ with the handling of the stalled boundary
Thursday through Friday however with the proximity to the area
expect convection to develop and have made only minor
adjustments to the forecast. Temperatures will be near to
slightly above normal through the long term.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
VFR conditions are expected through the evening hours outside of
scattered thunderstorms. Some fog/stratus may develop during the
predawn hours Saturday.

Radar shows scattered convection ongoing at issuance with storms
near CAE/CUB/OGB but not much around AGS/DNL currently. Expect
storms to impact the terminals through 03z with possible IFR
vsby restrictions in thunderstorms. Convection should wane
through the late evening hours as atmosphere stabilizes.
Abundant low level moisture overnight combining with some
clearing of clouds overnight may favor another morning of
fog/stratus. Will include mention of MVFR cigs/vsbys 08z-12z
time frame but could see some IFR cigs at OGB/AGS which would be
in line with persistence and higher resolution NAM guidance.
Restrictions should lift mid morning with mixing and return to
VFR with a westerly wind developing around 5 to 8 knots.
Isolated convection again possible Saturday afternoon but
coverage is uncertain so not included in this forecast.

EXTENDED AVIATION OUTLOOK...No significant impacts to aviation
expected Sun/Mon. Increased precip chances Tue.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&

SYNOPSIS...99
NEAR TERM...99
SHORT TERM...99
LONG TERM...99
AVIATION...99
Hazardous weather outlook, Jun 19, 3:03 AM EDT, 18 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
303 AM EDT Fri Jun 19 2020

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
200715-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
303 AM EDT Fri Jun 19 2020

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 19, 7:41 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Columbia SC
741 PM EDT Fri Jun 19 2020

SCZ020-200015-
Newberry SC-
741 PM EDT Fri Jun 19 2020

...Strong Thunderstorms Will Impact Portions of southeastern Newberry
County Until 815 PM EDT....

At 741 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Newberry, moving east at 15 mph.

  HAZARD...gusty winds 40 to 50 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Newberry, Prosperity, Newberry College, Silverstreet, Stoney Hill,
Mid-Carolina High School and Riverbend Boat Ramp.

This includes Interstate 26 between mile markers 79 and 82.

LAT...LON 3431 8173 3426 8144 3408 8151 3408 8154
      3412 8159 3412 8162 3415 8164 3416 8167
      3418 8170 3418 8172 3419 8173 3417 8178
TIME...MOT...LOC 2341Z 288DEG 14KT 3420 8165

fwa
Special weather statement, Jun 19, 8:13 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Columbia SC
813 PM EDT Fri Jun 19 2020

SCZ016-022-028-029-031-116-200115-
Chesterfield SC-Southern Lancaster SC-Sumter SC-Richland SC-
Kershaw SC-Lee SC-
813 PM EDT Fri Jun 19 2020

...Strong Thunderstorms Will Impact Portions of western
Chesterfield...Southern Lancaster...northwestern Sumter...central
Richland...Kershaw and northwestern Lee Counties Until 915 PM EDT....

At 812 PM EDT...National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles northwest of
Mt Pisgah to near Lake Wateree Dam to near Elgin to near Arcadia
Lakes, moving east at 30 mph.

  HAZARD...gusty winds 40 to 50 mph.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include...
Columbia, Cayce, Forest Acres, Camden, St. Andrews, Dentsville,
McEntire Air Base, Lake Wateree Dam, Kershaw, Lugoff, Harbison State
Forest, Sesquicentennial State Park, Lake Carolina, SC State Fair
Grounds and Fort Jackson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Wateree should move to shore and seek shelter.
Strong, erratic wind gusts and lightning are possible. If you can
hear thunder, you are close enough to be struck by lightning.

&&

This includes the following highways...
 Interstate 126 near mile marker 3.
 Interstate 20 in South Carolina between mile markers 65 and 114.
 Interstate 77 between mile markers 3 and 26.

LAT...LON 3441 8021 3437 8029 3432 8024 3419 8030
      3392 8059 3391 8103 3400 8105 3410 8117
      3426 8089 3427 8082 3438 8077 3441 8079
      3482 8052 3481 8004
TIME...MOT...LOC 0012Z 260DEG 25KT 3465 8050 3431 8066 3416 8076 3406
8101

CJR
Special weather statement, Jun 19, 8:21 PM EDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Columbia SC
821 PM EDT Fri Jun 19 2020

SCZ027-200045-
Lexington SC-
821 PM EDT Fri Jun 19 2020

...Strong Thunderstorms Will Impact Portions of central Lexington
County Until 845 PM EDT....

...Boaters on Lake Murray Should Seek Safe Harbor...

At 820 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Dreher Island State Park, or 7 miles west of
Highway 6 at Lake Murray Dam, moving southeast at 30 mph.

  HAZARD...gusty winds 40 to 50 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Lexington, Irmo, Springdale, Oak Grove, Highway 6 at Lake Murray Dam,
Red Bank, Gilbert, Seven Oaks, South Shore Marina, Oswald Park, Shull
Island, Bundrick Island, Putnam's Landing, Siesta Cove Marina,
Murray, Rocky Point Recreation Area, Edmund, Pine Island, Hollow
Creek Public Park and Melvin Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Murray should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.

&&

This includes the following highways...
 Interstate 20 in South Carolina between mile markers 48 and 62.
 Interstate 26 near mile marker 106.

LAT...LON 3412 8129 3410 8127 3410 8122 3409 8118
      3405 8112 3384 8119 3397 8148 3408 8142
      3407 8141 3407 8139 3411 8141 3415 8139
TIME...MOT...LOC 0020Z 293DEG 27KT 3404 8135

fwa
Special weather statement, Jun 19, 9:15 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Columbia SC
915 PM EDT Fri Jun 19 2020

SCZ016-022-200200-
Chesterfield SC-Kershaw SC-
915 PM EDT Fri Jun 19 2020

...Strong Thunderstorms Will Impact Portions of Chesterfield and
northeastern Kershaw Counties Until 1000 PM EDT....

At 914 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near Chesterfield, or 14 miles west of Cheraw,
moving east at 15 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Cheraw, Chesterfield, Carolina Sandhills Wildlife Refuge, Cheraw
State Park, Northeastern Technical College, Cheraw Municipal Airport,
Ruby, Patrick, Mount Croghan, McFarlan, Chesterfield Ruby Middle
School, Cheraw Fish Hatchery, Bay Springs Fire Station and
Chesterfield Detention Center.

LAT...LON 3461 7979 3460 7981 3456 7982 3454 8038
      3481 8032 3481 7994 3476 7993 3474 7989
      3468 7986 3466 7983 3465 7980 3462 7978
TIME...MOT...LOC 0114Z 268DEG 15KT 3473 8015

CJR
Special weather statement, Jun 19, 9:20 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Columbia SC
920 PM EDT Fri Jun 19 2020

GAZ064-065-SCZ018-025-030-200200-
Richmond GA-Columbia GA-Aiken SC-McCormick SC-Edgefield SC-
920 PM EDT Fri Jun 19 2020

...Strong Thunderstorms Will Impact Portions of central Richmond...
central Columbia...west central Aiken...southeastern McCormick and
southwestern Edgefield Counties Until 1000 PM EDT....

At 920 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm near J. Strom Thurmond Dam, or 7 miles north of
Evans, moving southeast at 20 mph.

  HAZARD...gusty winds 40 to 50 mph and pea sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
North Augusta, Grovetown, Evans, Martinez, Fort Gordon, Augusta,
Clearwater, Belvedere, Hephzibah, Appling, Glendale, South Augusta,
Clarks Hill Recreation Area, Midtown, Riverwood, Summerville, Augusta
Mall, Daniel Field, Village Plaza Shopping Center and Augusta
National Golf Club.

This includes the following highways...
 Interstate 20 in Georgia between mile markers 186 and 201.
 Interstate 20 in South Carolina between mile markers 0 and 10.
 Interstate 520 in Georgia between mile markers 1 and 10, and near
mile marker 15.
 Interstate 520 in South Carolina between mile markers 16 and 23.

LAT...LON 3375 8214 3357 8180 3332 8208 3358 8238
TIME...MOT...LOC 0120Z 309DEG 19KT 3364 8215

fwa
Special weather statement, Jun 19, 9:24 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Columbia SC
924 PM EDT Fri Jun 19 2020

SCZ036-200215-
Orangeburg SC-
924 PM EDT Fri Jun 19 2020

...Strong Thunderstorms Will Impact Portions of northwestern
Orangeburg County Until 1015 PM EDT....

At 924 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorm 13 miles north of Denmark, moving southeast at 15
mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Orangeburg, Brookdale, Orangeburg County Airport, Claflin College,
Edisto Gardens, South Carolina State University, Neeses, Norway,
Cordova, Livingston, Cope, Prince of Orange Mall, Edisto and
Wilkinson Heights.

LAT...LON 3333 8100 3334 8101 3334 8102 3335 8106
      3338 8108 3338 8110 3345 8123 3362 8116
      3354 8081 3330 8093
TIME...MOT...LOC 0124Z 293DEG 15KT 3351 8112

fwa

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:13 PM EDTSpecial Weather StatementCAEChesterfield, Kershaw, Richland62 min
Jun 19, 8:21 PM EDTSpecial Weather StatementCAELexington24 min
Jun 19, 8:42 PM EDTSevere Thunderstorm WarningCAEChesterfield, Kershaw, Lee48 min
Jun 19, 9:15 PM EDTSpecial Weather StatementCAEChesterfield45 min
Jun 19, 9:24 PM EDTSpecial Weather StatementCAEOrangeburg51 min
Jun 19, 10:48 PM EDTSpecial Weather StatementCAEBarnwell42 min
Jun 20, 7:14 PM EDTSpecial Weather StatementCAEFlorence31 min
Jun 19, 9:20 PM EDTSpecial Weather StatementCAEColumbia, Richmond40 min
Jun 19, 11:28 PM EDTSpecial Weather StatementCAEBurke32 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2020Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.